# SDR SWAA2021033158625

- Difficulty date: March 22, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT (15 EA).  FABRICATED NEW FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 DWG NR 453A2610 SHEET 10 REV F FABRICATED FROM ALUMINUM SHEET 0.080' PN 2024T3 CLAD 0.080' PO 2020 213566.
